Alert archive / Indiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 43, NWS Northern Indiana

June 10, 20206 counties in Indiana; Branch County, Hillsdale County, Michigan; Defiance County, Williams County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Jun 10, 2020, 2:40 PM EDT for 6 counties in Indiana; Branch County, Hillsdale County, Michigan; Defiance County, Williams County, Ohio. It was in force for 50 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2020, 2:40 PM EDT (18:40 UTC)
Expired
Jun 10, 2020, 3:30 PM EDT
In force
50 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Allen County, IN, DeKalb County, IN, LaGrange County, IN, Noble County, IN, Steuben County, IN, Whitley County, IN, Branch County, MI, Hillsdale County, MI, Defiance County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 69 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 2:45 PM EDTTSTM WND GST 603 Ene Wallen, INAT INTERSTATE 69 AND STATE ROUTE 1.
Jun 10, 2:58 PM EDTHAIL 12 Nnw Fort Wayne, IN.
Jun 10, 2:58 PM EDTHAIL 12 Nnw Fort Wayne, IN
Jun 10, 3:00 PM EDTTSTM WND DMG2 W Berlien, INTREE DOWN.
Jun 10, 3:00 PM EDTTSTM WND DMG4 S Leo-Cedarville, INCORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 4 S LEO-CEDARVILLE. REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN; POWER POLES BROKEN.
Jun 10, 3:00 PM EDTTSTM WND DMGAngola, INTWO LARGE TREES DOWN.
Jun 10, 3:05 PM EDTTSTM WND DMGFremont, INNUMEROUS TREES DOWN.
Jun 10, 3:20 PM EDTTSTM WND DMG2 W Bridgewater Center, OHREPORT FROM MPING: 3-INCH TREE LIMBS BROKEN; POWER POLES BROKEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 11:54 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2020-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2020-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1134 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

558 
WUUS53 KIWX 101840
SVRIWX
INC003-033-087-113-151-183-MIC023-059-OHC039-171-101930-
/O.NEW.KIWX.SV.W.0043.200610T1840Z-200610T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
240 PM EDT Wed Jun 10 2020

The National Weather Service in Northern Indiana has issued a

* Severe Thunderstorm Warning for...
  Steuben County in northeastern Indiana...
  Northern Allen County in northeastern Indiana...
  Eastern Noble County in northeastern Indiana...
  Northeastern Whitley County in northeastern Indiana...
  De Kalb County in northeastern Indiana...
  Southeastern Lagrange County in northeastern Indiana...
  Southeastern Branch County in southwestern Michigan...
  Southern Hillsdale County in southeastern Michigan...
  Northwestern Defiance County in northwestern Ohio...
  Western Williams County in northwestern Ohio...

* Until 330 PM EDT.

* At 239 PM EDT, severe thunderstorms were located along a line
  extending from 9 miles southwest of Angola to near Churubusco,
  moving northeast at 65 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Severe thunderstorms will be near...
  Angola around 250 PM EDT.
  Auburn, Waterloo and Fremont around 255 PM EDT.
  Hamilton around 305 PM EDT.
  Reading around 325 PM EDT.
  Hillsdale around 330 PM EDT.

This includes the following highways... 
 Interstate 469 between mile markers 22 and 30.
 Interstate 69 in Indiana between mile markers 306 and 357.
 Interstate 69 in Michigan between mile markers 1 and 10.
 Interstate 80 in Indiana between mile markers 134 and 156.
 Interstate 80 in Ohio between mile markers 0 and 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across. SEEK SHELTER NOW inside a sturdy structure and 
stay away from windows! 
&&

LAT...LON 4191 8436 4109 8493 4107 8525 4135 8541
      4191 8511
TIME...MOT...LOC 1839Z 213DEG 55KT 4159 8517 4125 8525 

HAIL...1.00IN
WIND...70MPH
 
$$

JBALL
1 follow-up statement
079 
WWUS53 KIWX 101905
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
305 PM EDT Wed Jun 10 2020

INC087-183-101914-
/O.CAN.KIWX.SV.W.0043.000000T0000Z-200610T1930Z/
Whitley IN-Lagrange IN-
305 PM EDT Wed Jun 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WHITLEY AND
SOUTHEASTERN LAGRANGE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
northeastern Indiana...southeastern and southwestern Michigan...and
northwestern Ohio.

LAT...LON 4191 8436 4109 8493 4107 8525 4118 8531
      4121 8531 4145 8516 4191 8506
TIME...MOT...LOC 1904Z 201DEG 66KT 4176 8503 4130 8494 

$$

INC003-033-113-151-MIC023-059-OHC039-171-101930-
/O.CON.KIWX.SV.W.0043.000000T0000Z-200610T1930Z/
Steuben IN-Allen IN-Noble IN-De Kalb IN-Branch MI-Hillsdale MI-
Defiance OH-Williams OH-
305 PM EDT Wed Jun 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR STEUBEN...NORTHERN ALLEN...SOUTHEASTERN NOBLE...DE KALB...
SOUTHEASTERN BRANCH...SOUTHERN HILLSDALE...NORTHWESTERN DEFIANCE AND
WESTERN WILLIAMS COUNTIES...

At 304 PM EDT, severe thunderstorms were located along a line
extending from near Fremont to near St. Joe, moving north at 75 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

These severe storms will be near...
  Fremont around 310 PM EDT.
  Edgerton around 315 PM EDT.
  Hamilton and Edon around 320 PM EDT.
  Reading around 335 PM EDT.
  Hillsdale around 340 PM EDT.

Other locations impacted by these severe thunderstorms include
Alvarado, Fairfield Center, Saint Johns, Ray, Hamilton Lake, Laotto,
Lake Seneca, Moore, Kinderhook and Shadyside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.
 
&&

LAT...LON 4191 8436 4109 8493 4107 8525 4118 8531
      4121 8531 4145 8516 4191 8506
TIME...MOT...LOC 1904Z 201DEG 66KT 4176 8503 4130 8494 

HAIL...1.00IN
WIND...70MPH
 
$$

JBALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:23 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 10, 1:23 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
123 PM EDT Wed Jun 10 2020

.SYNOPSIS...
Issued at 328 AM EDT Wed Jun 10 2020

Severe thunderstorms capable of damaging wind gusts are expected
today, roughly from noon to 8 PM eastern time. Damaging wind
gusts may be most widespread toward Interstate 69 and eastward
into Ohio. The extended forecast remains largely dry at this
time.

&&

.UPDATE...
Issued at 1135 AM EDT Wed Jun 10 2020

Continued strong confidence in multiple severe weather events,
especially eastern half of CWA this afternoon. Area of concern
developing on leading edge of dryline advancing eastward into
southwest Indiana/KEVV vicinity. Hi-res satellite data showing
rapid transition to convective streets and sheared towering
cumulus field. As this embedded mesoscale vorticity lifts north-
northeast. Effective shear, with speed shear largely attributing,
to 50-55 knots over northern Indiana coincident with moderate to
strong unstable airmass. Pockets of heating with surface
temperatures into middle 80s and dewpoints in middle 70s with
3000-3500 J/kg SBCAPE early this afternoon will continue to
provide upscale growth of linear segments, potential LEWP with an
embedded tornado, though by far the greatest risk is for
widespread damaging wind gusts, significant tree and possible
structural damage in isolated areas.

&&

.SHORT TERM...(This Afternoon through Thursday)
Issued at 328 AM EDT Wed Jun 10 2020

Severe thunderstorms capable of damaging wind gusts are expected
this afternoon and evening. The meteorology is described in the
below paragraphs. The basics are: discrete thunderstorms can develop
in the early afternoon and are expected to then form into a squall
line near and east of Interstate 69, tracking through northwest
Ohio. The initial starting point of the thunderstorms offers medium
confidence, but is perhaps near Indiana route 15. High confidence in
damaging wind gusts as the primary hazard. The threat ends
near/after 8 PM EDT.

&&

.LONG TERM...(Thursday Night through Tuesday)
Issued at 328 AM EDT Wed Jun 10 2020

An upper-level trough digs in later Friday into Saturday with a
secondary cold front at 850 mb. The GFS has been adamant about rain
chances with this feature and it now seems the ECMWF is jumping on
board. However, timing varies. Thereafter, guidance attempts to
develop a cut-off low over the Northeast US (00z GFS) to the eastern
Great Lakes (00z ECMWF) as a towering ridge centered over Texas
overtakes the aformentioned upper-level trough. For now, will focus
on getting through today's severe thereat and carry on in the
extended with limited/nil rain chances.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 122 PM EDT Wed Jun 10 2020

A 40 kt low level jet pushes towards the region ahead of a strong
cold front. Gusty synoptic winds are expected today between 25
and 30 kts out of the southwest before dying off after midnight
tonight. Thunderstorms will have the potential to create damaging
winds as well as the possibility of large hail and isolated
tornadoes. Heavy rain from thunderstorms will have the potential
to reduce CIGs/VISBY into IFR to LIFR threshold, but quick storm
motions should make those conditions brief. Storms should be out
of the area during the evening/early overnight. Then, a brief
period of MVFR CIGs are possible around 3z-5z as a secondary CAA
area moves through. Winds will continue to die down and clouds
will clear Thursday as the remnants of Cristobal move away from
the area.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Beach Hazards Statement through Thursday morning for INZ003.

MI...Beach Hazards Statement through Thursday morning for MIZ077.

OH...NONE.
LM...Small Craft Advisory until 11 AM EDT Thursday for LMZ043-046.

&&

UPDATE...Murphy
SYNOPSIS...Brown
SHORT TERM...Brown
LONG TERM...Brown
AVIATION...Roller

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 10, 3:58 AM EDT, 10 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
358 AM EDT Wed Jun 10 2020

INZ005>009-016>018-023>027-032>034-MIZ078>081-OHZ001-002-004-005-015-
016-024-025-110800-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Kosciusko-Whitley-Allen IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
358 AM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Today and tonight.

Thunderstorms capable of producing damaging wind gusts are expected
today. Please ensure you have a reliable method to receive weather
watches and warnings.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions.

INZ003-MIZ077-110800-
La Porte-Berrien-
358 AM EDT Wed Jun 10 2020 /258 AM CDT Wed Jun 10 2020/

...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS AFTERNOON THROUGH
THURSDAY MORNING...

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

Additionally, thunderstorms today could produce locally damaging wind
gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous beach conditions are expected again on Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions.

INZ004-012>015-020-022-110800-
St. Joseph IN-Starke-Pulaski-Marshall-Fulton IN-White-Cass IN-
358 AM EDT Wed Jun 10 2020 /258 AM CDT Wed Jun 10 2020/

This Hazardous Weather Outlook is for northern Indiana.

.DAY ONE...Today and tonight.

Thunderstorms today could produce locally damaging wind gusts.
However, the severe thunderstorm risk is greatest toward eastern
Indiana, northwest Ohio and southeast Michigan.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

LMZ043-046-110800-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
358 AM EDT Wed Jun 10 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Thunderstorms are possible tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Small Craft Advisory.

In the hours before

Local storm report, Jun 10, 2:26 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
226 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TSTM WND GST     CONVERSE                40.58N 85.87W
06/10/2020  M80 MPH          MIAMI              IN   PUBLIC

            12 INCH THICK TREE LIMBS ALSO DOWN. MEASURED
            GUST ON ANEMOMETER.

&&

CR
Local storm report, Jun 10, 2:30 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
230 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     2 W FLINT               41.69N 85.17W
06/10/2020                   STEUBEN            IN   EMERGENCY MNGR

            MULTIPLE TREES DOWN.

&&
Local storm report, Jun 10, 2:32 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
232 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     TSTM WND GST     2 WSW COLDWATER         41.93N 85.05W
06/10/2020  M59 MPH          BRANCH             MI   AWOS

&&

SKIP
Local storm report, Jun 10, 2:35 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
235 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND GST     1 N LAUD                41.06N 85.45W
06/10/2020  E60 MPH          WHITLEY            IN   TRAINED SPOTTER

&&
Local storm report, Jun 10, 2:38 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
238 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     SWAYZEE                 40.51N 85.82W
06/10/2020                   GRANT              IN   PUBLIC

            ROOF DAMAGE. A DOZEN OR SO SHINGLES
            BENT/MISSING.

&&

CR
Local storm report, Jun 10, 2:40 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
240 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     TSTM WND DMG     COLUMBIA CITY           41.16N 85.49W
06/10/2020                   WHITLEY            IN   NWS EMPLOYEE

            ESTIMATED 6 INCH DIAMETER TREE FELL AS A
            RESULT OF ESTIMATED 50 TO 60 MPH WINDS. PEA
            SIZED HAIL ALSO FELL.

&&

CR

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:46 AM EDTBeach Hazards StatementIWX31 hr
Jun 10, 12:25 PM EDTSpecial Weather StatementIWXFulton35 min
Jun 10, 12:33 PM EDTSpecial Weather StatementIWXElkhart27 min
Jun 10, 12:40 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko35 min
Jun 10, 12:40 PM EDTSevere Thunderstorm WarningIWXElkhart, Fulton, Kosciusko, Marshall, Saint Joseph35 min
Jun 10, 12:43 PM EDTSpecial Weather StatementIWXMiami32 min
Jun 10, 12:49 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Miami, Wabash26 min
Jun 10, 12:56 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange49 min
Jun 10, 1:08 PM EDTSevere Thunderstorm WarningIWXElkhart52 min
Jun 10, 1:14 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, Noble, Wabash46 min
Jun 10, 1:16 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Miami, Wabash29 min
Jun 10, 1:41 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, Noble, Steuben, Wabash and 1 more49 min
Jun 10, 1:47 PM EDTSevere Thunderstorm WarningIWXGrant, Huntington, Miami, Wabash, Whitley28 min
Jun 10, 2:13 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Grant, Huntington, Miami, Noble and 3 more32 min
Jun 10, 2:55 PM EDTSpecial Weather StatementIWXBlackford, Wells35 min
Jun 10, 3:09 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, Blackford, Grant, Huntington, Wells36 min
Jun 10, 3:16 PM EDTSevere Thunderstorm WarningIWXDeKalb, Steuben44 min
Jun 10, 3:46 PM EDTSpecial Weather StatementIWXAllen29 min
Jun 10, 3:58 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Wells32 min
Jun 10, 4:09 PM EDTSevere Thunderstorm WarningIWXBlackford, Grant, Huntington, Jay, Wells39 min
Jun 10, 4:50 PM EDTSpecial Weather StatementIWXAllen25 min
Jun 10, 12:29 PM EDTSpecial Weather StatementIWXSaint Joseph31 min
Jun 10, 1:10 PM EDTSpecial Weather StatementIWXHillsdale35 min
Jun 10, 2:29 PM EDTSevere Thunderstorm WarningIWXBranch, Hillsdale16 min
Jun 10, 3:07 PM EDTSevere Thunderstorm WarningIWXHillsdale38 min
Jun 10, 3:51 PM EDTSevere Thunderstorm WarningIWXHillsdale24 min
Jun 10, 4:32 PM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry, Williams43 min
Jun 10, 4:52 PM EDTSpecial Weather StatementIWXAllen, Putnam23 min
Jun 10, 5:01 PM EDTSevere Thunderstorm WarningIWXAllen, Putnam30 min
Jun 10, 5:18 PM EDTSpecial Weather StatementIWXDefiance27 min
Jun 10, 5:29 PM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry, Williams27 min
Jun 10, 5:59 PM EDTSpecial Weather StatementIWXFulton, Henry31 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2020Severe Thunderstorm Warnings in Michigan, 2020Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.